| Model Number |
SUREFIRE SCORPION NEEDLE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 16-feb-2026, it was reported by a sales representative via (b)(4) that a qty.2 of ar-13991n surefire scorpion needle tips broke off.It was reported one broke on the back table in the scorpion device and the other broke in the shoulder joint.The broken fragment was retrieved with an x-ray taken to confirm no foreign body left behind.This was discovered during a shoulder scope/labral repair procedure with no patient harm.The case was completed successfully.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.